Tight and Effectively Rectangular Game Forms: A Nash Solvable Class
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Games and Economic Behavior.
Volume (Year): 23 (1998)
Issue (Month): 1 (April)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622836
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Nikolai Kukushkin, 2011.
"Acyclicity of improvements in finite game forms,"
International Journal of Game Theory,
Springer, vol. 40(1), pages 147-177, February.
- van Hees, Martin, 1999. "Liberalism, Efficiency, and Stability: Some Possibility Results," Journal of Economic Theory, Elsevier, vol. 88(2), pages 294-309, October.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.